MathSciNet Relay Station
MathSciNet bibliographic data
MR1926859 20C15 (20D15 20E18)
Jaikin-Zapirain, A.; Moretó, Alexander Character degrees and nilpotence class of finite $p$-groups: an approach via pro-$p$ groups. Trans. Amer. Math. Soc. 354 (2002), no. 10, 3907–3925.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement